# SDR FDEA202508191505

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT ZONE 230 FLOORBOARD PANEL 231 MTF DAMAGED. FABRICATED MAIN CARGO COMPT. ZONE 230 FLOORBOARD 231 MTF VTMAE ON TRAVELER #   T25/1826241 IAW DWG 11862182 REV N. MAJOR REPAIR.
